Why does warfarin have to be stopped before argatroban?
Asked by Preston Grattan 2 years ago.
Your question is vague, but I think you are asking why warfarin needs to be stopped 4-5 days prior to a procedure, while something like argatroban only needs to be stopped a few hours before a procedure. That is because of how long their respective effects last. In a nutritionally replete person, it takes about 4-5 days for the anticoagulant effects of warfarin to sufficiently diminish to reduce the risk of bleeding complications. For argatroban it's only a few hours. Answered by Melodee Nordlinger 2 years ago.
Discuss this with your doctor. Only your doctor knows your medical history, etc. we are not medically trained and neither is the internet. Answered by Debi Barga 2 years ago.
Medications that can be used to stop high blood pressure?
Let's say someone is in the hospital and their blood pressure is going up too high at a dangerous rate. They need to stop it right away. What medication would they use to lower someone's blood pressure? One more question. Let's say a doctor gives someone too much blood thinner, how would they...
Asked by Enrique Baldo 2 years ago.
Let's say someone is in the hospital and their blood pressure is going up too high at a dangerous rate. They need to stop it right away. What medication would they use to lower someone's blood pressure? One more question. Let's say a doctor gives someone too much blood thinner, how would they reverse that? What kind of medication cancels out a blood thinner? I'm writing a medical mystery story and I want to have my facts right. I'm not a doctor and I was curious about these things. Answered by Mauro Collister 2 years ago.
The most common antihypertensive agents used in emergency settings are intravenous labetalol, esmolol, nitroprusside, nitroglycerin, nicardipine, milrinone, or sometimes hydralazine, as these agents work much faster than oral lisinopril would (as the other answerer suggested) and can be rapidly titrated to the desired effect (hydralazine is not used as a continuous infusion though). The reversal agent for "blood thinners" depends on the "blood thinner." Vitamin K is used to reverse warfarin, and protamine is used to reverse heparin. Low molecular weight heparins (like Enoxaparin) are not reliably reversed by protamine, and other anticoagulants like argatroban or bivalirudin have no known reversal agents. Answered by Tora Nabb 2 years ago.
3 years ago, I was diagnosed - hypertension with a reading of 160/100. I used to feel dizzy a lot, my legs had awful cramps, and levels were very low in my potassium, causing my fingers and toes to always cramp together. One day I started to feel really faint while I was driving with my daughter in the back seat and I passed out, hitting 3 cars and ending up in a ditch. That moment,I knew I had to do something because my meds weren't working. I heard about this diet from a friend and thought I'd give it a shot. The results have been remarkable. In just 21 days, I honestly can't remember feeling this good, my blood pressure went from 175/110 to 125/70. Answered by Shanti Rouselle 2 years ago.
Hi, I do know quite a bit about this because my dad has High blood pressure he uses tablets he got from his local doctor. If you want some thing to stop it ask your local doctor/pharmacy / chemist. They will give you the right medication. Answered by Cleora Zimmerer 2 years ago.
Lisinopril is given when someon'e s systolic bp is over 140 and their diastolic is over 110. Answered by Collene Chamnanphony 2 years ago.
see WebMD.com. Answered by Leigh Sibilio 2 years ago.
What prescription pills will increase the likelihood of a stroke?
I'm a writer (not planning on using the info in real life!), and I want one of my characters with a history of strokes to be 'poisoned' with some kind of prescription pill that makes him have a life-ending stroke. Any ideas? Thanks in advance.
Asked by Sarina Gehringer 2 years ago.
High dose Vitamin K, oral contraceptives, Amicar would cause thrombosis and a blood clot resulting in ischemic stroke. The other end of the spectrum is you can have the person die of a massive intracranial bleed if you were to administer them high dose warfarin, heparin, argatroban, or clopidogrel. Answered by Temple Seawood 2 years ago.
answering your question is against medical ethics, no bad feeling pls Answered by Candida Rabold 2 years ago.